MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM SMARTPILL; GASTROINTESTINAL MOTILITY SYSTEM, CAPSULE

GIVEN IMAGING LTD., YOQNEAM SMARTPILL; GASTROINTESTINAL MOTILITY SYSTEM, CAPSULE
Model Number FGS-0505
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, there were bugs found in the bar.Bars were not able to use for procedure.There was no patient involvement.
 
Additional Manufacturer Narrative
This report is being submitted as part of remediation activities associated with capa # 643143, which is addressing mdr reporting gu idance from fdas 1995 preamble, which ensures complaints related to corrections and recalls which were previously reported to fda under 21 cfr 806 are now reported as mdrs ; this is not a new malfunction/event.Visual inspection of the device video confirmed the reported condition.A manufacturing fault was identified during product analysis.The root cause of the observed condition was determined to be a result of a manufacturing activity.A process improvement has been initiated to prevent this condition from recurring.A review of the device history record indicates the product was released meeting all medtronic quality release specifications at the time of manufacture.Should new information become available, the file will be re-opened and the investigation summary will be amended as appropriate.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SMARTPILL
Common Device Name
GASTROINTESTINAL MOTILITY SYSTEM, CAPSULE
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
IS  20692
Manufacturer (Section G)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
IS   20692
Manufacturer Contact
amy beeman
8200 coral sea st ne
mounds view, MN 55112
7632104064
MDR Report Key20042491
Report Number9710107-2024-00143
Device Sequence Number18135480
Product Code NYV
UDI-Device Identifier04260167482705
UDI-Public04260167482705
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K092342
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/20/2023
Device Model NumberFGS-0505
Device Catalogue NumberFGS-0505
Device Lot Number74800B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2023
Initial Report FDA Received Date08/22/2024
Date Device Manufactured07/20/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
F-0418-2023
Patient Sequence Number1
Patient SexUnknown